Millions of teenagers all over the world concerned with the problem of acne. One of the most effective drugs in the fight against acne doctors believe isotretinoin. However, the Israeli experts from the University of tel Aviv warn that this drug can cause the development of eye infections such as conjunctivitis or barley.
Dr. Gabriela Codice States that such assumptions about the relationship acne infections of the eye) has long been announced. Indeed, various rashes on the face are clear evidence that the person is a General inflammation. It is to obtain evidence of this theory with the participation of around 15 thousand teenagers and an experiment was conducted. All participants were divided into 3 groups: 1st group - without any rash, 2nd group - with the presence of skin lesions, but not taking drugs and 3rd group - with the presence of lesions, and with taking drugs.
As it turned out, almost 1 thousand 800 adolescents participating in yet developed inflammatory diseases of the eye. From the 3rd group suffered 991 people, and from the 2nd - 446, 1-Oh - 354.
Read also: Acne is a major problem businesswomen
Scientists believe that this is a clear proof of an existing link between inflammation of the eyes and taking pills. We analyzed the most frequently diagnosed conjunctivitis. As later turned out, a drug that inhibits the development of acne, influenced watering of the eyes. And if the tear fluid in the deficit, it is not enough to "wash away" all pathogenic microbes, and it is this factor leads to infections.